# SDR C8GA20090228

- Difficulty date: July 31, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655848825
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX INSP, IT WAS NOTED THAT STRINGER 18A IS CRACKED AT BS 910-940. DAMAGED SECTION OF STRINGER WAS REMOVED.  FABRICATED NEW STRINGER FROM 65-58488-25,REPAIR ANGLES, FILLERS AND SHIMS.  INSTALLED STRINGER AND SPLICE REPAIR.  NO OTHER DEFECTS NOTED ACFT WAS RETURNED TO SERVICE.
